UNIGE document Scientific Article
previous document  unige:12055  next document
add to browser collection
Title

Modified differential equations

Authors
Chartier, Philippe
Published in ESAIM. Proceedings. 2007, vol. 21, p. 16 - 20
Abstract Motivated by the theory of modified differential equations (backward error analysis) an approach for the construction of high order numerical integrators that preserve geometric properties of the exact flow is developed. This summarises a talk presented in honour of Michel Crouzeix.
Identifiers
Full text
Structures
Citation
(ISO format)
CHARTIER, Philippe, HAIRER, Ernst, VILMART, Gilles. Modified differential equations. In: ESAIM. Proceedings, 2007, vol. 21, p. 16 - 20. https://archive-ouverte.unige.ch/unige:12055

189 hits

81 downloads

Update

Deposited on : 2010-10-07

Export document
Format :
Citation style :